# SDR COMA0160233

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 1,189 hours, 1,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1251B
- Condition: Malfunctioned
- Location: Lt Te Flaps
- Part time: 1,223 hours, 1,128 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LEFT BPSU.
